# SDR AALA201909039002

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 53,553 hours, 27,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND CABIN E LIGHT BATTERY PACKS DEAD. REMOVED AND REPLACED B5-23, B5-27, B5-28, B5-100, B5-101, B5-102, B5-103, B5-104, B5-105, B5-106, B5-107, AB5-1, AB5-2, AB5-3, AB5-4 IAW AMM 33-53-00, OPS CHECKS GOOD. SEE SDR AALA201909039001
